Skip to main content
Article thumbnail
Location of Repository

A Raikov-Type Theorem for Radial Poisson Distributions: A Proof of Kingman's Conjecture

By Thu Van Nguyen


In the present paper we prove the following conjecture in Kingman, J.F.C., Random walks with spherical symmetry, Acta Math.,109, (1963), 11-53. concerning a famous Raikov's theorem of decomposition of Poisson random variables: "If a radial sum of two independent random variables X and Y is radial Poisson, then each of them must be radial Poisson."Comment: 6 pgs. The paper presents a proof of a Kingman conjecture regarding an analogue of the Raikov's Theorem for Kingman convolution

Topics: Mathematics - Statistics Theory
Year: 2011
OAI identifier:
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.